# SDR SWAA2016121910658

- Difficulty date: October 25, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD STUB FRAME SKIN CRACKED AT BS 296, WL 208.  R&R STUB FRAME PER SRM.
